# SDR FDEA200905081578

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5381293320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK ADAPTER AT FRAME 47; RBL 29 HAS CORROSION.  REMOVED CORROSION FROM THE SEAT TRACK ADAPTER REF SRM 51-73-10.  MAX   ALLOWABLE MATERIAL LOSS IS 0.012.  MEASURED MATERIAL LOSS IS 0.019.  FOUND TO BE OUT OF LIMITS.  RECEIVED NEW SEAT TRACK ADAPTER PO 654471.2.  THE SEAT TRACK ADAPTER WAS REMOVED AND REPLACED ON FEDEX N/R N00210.
